# SDR UALA2013040102104

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 48,724 hours, 12,410 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW RIGHT SIDE HAS EXIT LIGHT HANGING OFF.  RE-SECURED THE EXIT ROW RIGHT SIDE SIGN.  OK TO CONTINUE FOR SERVICE.
